# SDR HNAA2013052700306

- Difficulty date: May 27, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 40,005 hours, 59,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP16790114
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD TERMINAL HAD SMOKE WITH WINDSHIELD HEAT APPLIED.  R & R F/O WINDSHIELD IAW 56-00-00R.  OPS AND LEAKED CHECKED GOOD.
